MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL EU 4.5X22MM STENT 12 MM DW TIP; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL EU 4.5X22MM STENT 12 MM DW TIP; INTRACRANIAL NEUROVASCULAR STENT
Model Number 641CF3575
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the field, during a stent-assisted aneurysm embolization, a 4.5x22mm enterprise stent delivery system 12 mm dw tip (enc452212, 6117573) impeded.The stent couldn¿t advance in the 150/5cm prowler select plus microcatheter (606s255x, 30224716).The microcatheter was found bent.The physician removed both devices together and changed to new ones.There was no injury reported.
 
Additional Manufacturer Narrative
(b)(4) information regarding patient weight, height, medical history, race, and ethnicity was not reported.The device is available to be returned for evaluation and testing.However, it has not been received to date as indicated as ¿other¿ in this section as the reason for non-evaluation.If the device returns, a device investigation will be performed.A picture showing catheter packaging was received for analysis, the photo does not provide sufficient information related to the reported event and therefore no result can be obtained from it.Lake region medical did review the device history records relative to the manufacturing, inspecting and packaging of the lot 6117573.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.The customer¿s complaint cannot be confirmed.However, the device has not been returned for analysis.Further investigation will be performed once the device returns for analysis missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc-(b)(4).A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.Section: e1.Initial reporter phone: +(b)(6).Complaint conclusion: as reported by the field, during a stent-assisted aneurysm embolization, a 4.5x22mm enterprise stent delivery system, 12 mm dw tip (enc452212, 6117573) impeded.The stent couldn¿t advance in the 150/5cm prowler select plus microcatheter (606s255x, 30224716).The microcatheter was found bent.The physician removed both devices together and changed to new ones.There was not injury reported.No additional information is available.A picture showing catheter packaging was received for analysis, the photo does not provide sufficient information related to the reported event and therefore no result can be obtained from it.Lake region medical did review the device history records relative to the manufacturing, inspecting and packaging of the lot 6117573.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.Only the delivery wire of a non-sterile unit eu 4.5x22mm stent 12 mm dw tip was received inside of a pouch.The delivery wire was inspected, and it was found in good normal conditions.The functional analysis could not be performed due to only the delivery wire was returned for evaluation.It is necessary that the stent is still inside of the introducer tube to perform the functional analysis.The reported customer complaint of ¿delivery wire ¿ impeded in microcatheter¿ was not confirmed since no damages were observed on the delivery wire and the functional test could not be performed.A device history record evaluation was performed, and no non-conformances were identified.It should be noted that product failure is multifactorial.The instructions for use (ifu) contain the following directions for use: ¿ do not partially deploy the stent from the introducer.¿ the introducer must be properly engaged with the infusion catheter hub to enable stent introduction into the infusion catheter.Advance the delivery wire to transfer the stent from the introducer into the infusion catheter ¿ if stent positioning is not satisfactory, the stent may be recaptured and repositioned.The stent may be recaptured until the point where the proximal end of the stent positioning marker is aligned with the infusion catheter distal markerband (recapturability limit).If stent repositioning is required, gently advance the infusion catheter over the deployed stent (do not pull the stent back into the infusion catheter), reposition the system, and re-deploy the stent in the new location.Assignment of root cause for the event remains speculative and inconclusive, based on the limited information provided and the evidence presented by the returned device; however, it is possible that clinical and procedural factors, including device manipulation and device interaction, may have contributed to the reported failure.As part of the cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.

Brand Name
EU 4.5X22MM STENT 12 MM DW TIP
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key11692735
Report Number3008114965-2021-00157
Device Sequence Number3659738
Product Code NJE
UDI-Device Identifier10878528009495
UDI-Public10878528009495
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/19/2021
Device Model Number641CF3575
Device Catalogue NumberENC452212
Device Lot Number6117573
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2021
Supplement Date Received by Manufacturer04/21/2021
Initial Report FDA Received Date04/20/2021
Supplement Report FDA Received Date05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SELECT PLUS 150/5CM